JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON 3-ADDITIVE MAPPINGS AND COMMUTATIVITY IN CERTAIN RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON 3-ADDITIVE MAPPINGS AND COMMUTATIVITY IN CERTAIN RINGS
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
Let R be a ring with left identity e and suitably-restricted additive torsion, and Z(R) its center. Let H : be a symmetric 3-additive mapping, and let h be the trace of H. In this paper we show that (i) if for each , $$n
 Keywords
skew-commuting mappings;skew-centralizing mappings;commuting mappings;derivations;
 Language
English
 Cited by
1.
On Skew Centralizing Traces of Permuting n-Additive Mappings,;;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.1-12 crossref(new window)
1.
On Skew Centralizing Traces of Permuting n-Additive Mappings, Kyungpook mathematical journal, 2015, 55, 1, 1  crossref(new windwow)
 References
1.
H. E. Bell and J. Lucier, On additive maps and commutativity in rings, Result. Math. 36 (1999), 1-8 crossref(new window)

2.
M. Bresar, Commuting maps: a survey, Taiwanese J. Math. 8 (2004), no. 3, 361-397

3.
Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), 3705-3713 crossref(new window)

4.
K.-H. Park and Y.-S. Jung, Skew-commuting and commuting mappings in rings, Aequa-tiones Math. 64 (2002), 136-144 crossref(new window)

5.
E. Posner, Derivations in Prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1102 crossref(new window)